MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.5MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.5MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413580
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the device was received.The reported lot number was confirmed from the packaging label.The coil delivery wire was seen to be kinked.The main coil was returned partially deployed from the sl-10 microcatheter.The coil was seen to be detached.The main coil was seen to be stretched and the suture damaged.Functional inspection was performed as coil in catheter friction functional test failed, the main coil could not be advanced from the catheter.The sl-10 was flushed, and the delivery wire was advanced slightly before high friction was noted.When the delivery wire was being removed proximally the coil (outside the catheter) did not move.It was noted to be prematurely detached.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the subject coil couldn't pass through the microcatheter.Additional information provided by the customer indicated that the device was prepared as per the directions for use and there was no damage noted to the packaging during initial inspection and preparation of the device.There was friction/resistance encountered during the procedure through the middle of the microcatheter.The reported coil in catheter friction was confirmed during analysis.Based on the review of all available information, an assignable cause of procedural factors will be assigned to as reported coil in catheter friction and as analyzed codes main coil prematurely detached/separated during use, main coil stretched, main coil suture damage and coil in catheter friction as the complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the directions for use, but performance was limited due to procedural factors during use and an assignable cause of handling damage will be assigned to as analyzed coil delivery wire kinked/bent as this complaint appears to be associated with handling of the product or portion of the product during the procedure.
 
Event or Problem Description
The coil (subject device) was returned for analysis, and the device investigation revealed that the subject main coil was partially deployed from microcatheter, and the subject main coil was noted to be detached.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET TETRA 3.5MM X 8.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22789744
Report Number3008881809-2025-00443
Device Sequence Number18597632
Product Code HCG
UDI-Device Identifier07613327578690
UDI-Public(01)07613327578690(17)270728(10)25076052
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5413580
Device Lot Number25076052
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER).
Patient SexUnknown